# SDR CALA0100444

- Difficulty date: May 5, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- Aircraft time: 46,853 hours, 23,143 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT RIVET IN LOWER FLANGE OF RT VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE AT STA 1463 JUST FORWARD OF VERTICAL STABILIZER REAR SPAR PLANE.  A REPAIR DOUBLER AND SPLICE WERE INSTALLED IAW SRM 53-05, FIGURE 23 AND 23A.
